I have been on the piz for just over 3 weeks now. I feel that my off balance sensation has improved slightly but I have a long way to go to get to 100 percent. However, for the past 3 days my anxiety levels are up the roof and I can’t seem to control them. I am having sleepless nights as my chest is tremoring heaps due to anxiety. I had this anxiety before I started the piz but then it went away. Now it has come back in full force and I feel like I have to pop a valium every 4 to 5 hours which controls the anxiety but of course it will get me addicted to it. Can anyone please advise on what I should do? I am thinking of adding an anti depressant to the piz to control my anxiety? I am fairly new to all this and still learning about the different types of drugs that are around. Scott has been of great help to me so far. But deep down inside I think I am losing it. In between I thought I had good days with the dizziness but they weren’t really good days. I just didn’t feel as anxious in those days hence I thought they were good days. Plz let me know everyone your thoughts?
I didn’t realise the anxiety had really gone through the roof like this. Is it of greater magnitude than what you were dealing with pre-pizotifen? It’s very possible that the pizotifen itself might be causing the increased anxiety. It’s times like this when it would be good to have the input of someone like Granot to guide you though this as he has the expert opinion on what might be the cause and how best to deal with it. I’d hate to see you throw the baby out with the bath water if this is unrelated to the piz.
Piz, on the other hand, caused Hannah to feel totally nuts years ago and maybe she can chime in here to give you some advice. I think you should discuss this with your GP but if piz is not right for you, given the major co-morbidity you are dealing with is and has been anxiety previously, the next point of call is either an SSRI like Cipramil (recommended) or you could go with amitriptyline/ nortriptyline or prothiaden. These are the older class tricyclics and all very effective if they sit well with you. The key to choosing a migraine med is to treat the co-morbidity with it – these are the words of Prof James U Adleman, an Emeritus guru from North Carolina.
You’re not losing it. I know this madness is new to you still and it’s hard to see the wood for the trees but try to remember that you are OK. It’s the migraine, your overall fear, and possibly pizotifen that’s pushing you through the roof. Taking tons of Valium is not the answer in the long run.
Hang in there.
I am in Sydney till this Sunday 22nd April and on the verge of collapsing. I have been getting heaps of support from Scott which is great but it doesn’t shut off the MAV. Basically I am getting an appointment with a NEUROLOGIST ON THE FOLLowing daYS Only:
Wednesday 20th of June @ 5pm
eastneurology.com.au/ (Dr Granot)
Thursday 17th of May @ 11:30am
Tel: 02 9388 0615
Dr Halmagyi at the RPA neurology clinic Tel: is 9515 7565 or 9515 8820 in June some time.
Basically I don’t live in Sydney and am planning to fly back to Singapore my home and return to Sydney in June. Until then I have to rely on this boaRD and the people who are experienced with MAV to guide me. I have been taking pizotifen for just over 3 weeks and so far no improvement in symptoms. I thought I waS improving initially but I got it all wrong. It was just a thought and maybe I was feeling good for no reason.
I suffer from constant anxiety, objects shimmering left to right on my central vision, shimmering of objects left and right on my peripheral vision, completely off balance and unsteadiness, extremely heavy head like a bowling ball, foggy headed (unable to concentraTE), rocking sensation when I am sitting still or bouncing when i walk etc. Basically I am totally screwed right now and I cannot get my hands on neurologist to guide me.
It would be really helpful if some of you out there caN GUIde me as to what medications I caN TAke for the above symptoms as it is really becoming unbearable especially the anxiety (chest tremoring)? Scott suggests Cipramil. If I take the Cipramil, should I take it with or without the pizotifen? What about amitriptyline/ nortriptyline or prothiaden? I really don’t know where to start.
I am trying to keep calm about all this but it is becoming extremely difficult now for me to move on with life. Also, how do you get your GP to give you a medication when he doesn’t believe that I have anything serious going on?
I am a male and end up crying most of the time. I feel like my life is finished. i used r TO BE hard worker and running a successful business. now I can’t do anything. Everything I do just feels like a chore. Please can anyone help me here plzzz
I have the exact same symptoms mate… I know exactly how you feel some days feel like giving up even the most simplest of things like taking dof for walk is an absolute chore let alone go to work. Being in my feet and walking is sometimes unbearable but from what I’ve seen on this forum it can be controlled and form my own experience it does fade away but will re appear if not treated some how. I’ve had a flare up for 2 weeks now and begun talking Amitryptyline fingers crossed. Hope your hanging in there mate stay postive it will pass